OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4323

Title: Existence de valeurs propres principales pour un problème elliptique en dimension 2
Authors: Djellit, A.
Benouhiba, N.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. Djellit and N. Benouhiba, "Existence de valeurs propres principales pour un problème elliptique en dimension 2", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 49-60.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: The purpose of the present paper is to investigate the existence of principal eigenvalues for linear elliptic problems in IR^2 (eigenvalues having positive eigenfunctions).
URI: http://hdl.handle.net/10077/4323
ISSN: 0049-4704
MS Classification: 35P15
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
DjellitBenouhibaRendMat31.pdf212.23 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.